I have been on metformin (500mg once a day) going on 3 years for PCOS. I forgot to get my prescription refilled and I haven't taken metformin for 5 days. I noticed last night very blotchy skin and a few breakouts on my face..nothing like I've had since I started metformin. Is this a normal symptom for being off of the medicine for 5 days? Also, would it be worth asking my doctor to up my dosage? I have experience weight gain and still have unwanted facial hair. Any advice will help!
ahearington;;;; please call the pharmacy and get back on that you are playing with a timebomb just stoping even if its a low dose as far as the the blotches and breakout i can't find it but im sure that is a high possibility because when people that need this medication are put on it most the time this clears up... But you just never stop this drug like this please get it filled and back on it..As far as increasing the dose i would not at this time you need to get back to regular like a month and then go see your doctor and talk about if a increase would do you any good... okay please fill and start you don't need any problems or more chuck1957
- Metformin Information for Consumers
- Metformin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metformin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 24 Nov 2009 • 1 answer
Polycystic Ovary Syndrome - Hello just started metformin for pcos how long should the medication be?
Updated 20 May 2013 • 3 answers
Updated 19 Sep 2012 • 2 answers
Updated 25 May 2013 • 1 answer
Updated 7 Jun 2014 • 1 answer